# SDR AALA202005119005

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 16,595 hours, 2,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - WELS (WIRELESS EMERGENCY LIGHT SYSTEM) BATTERY DATE CHECK REQUIRED (SEE ORIGINAL MIC 70568849). TROUBLESHOOTING WBU (WELS BATTERY UNIT) 30. WBU 30 WAS PREVIOUSLY REPLACED BUT DID NOT SEAT CORRECTLY, THEREFORE DID NOT REPORT AS REQUIRED. SECURED LOOSE BATTERY, OPERATIONAL CHECK OKAY, AND PERFORMED SYSTEM CONFIGURATION REPORT (SCR) PER AMM 33-51-00-09A-300D-A, AS REQUIRED.
